# SDR ZZDA2010297

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Bulged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE BULGES OUT ON BOTTOM MAKING IT DIFFICULT TO ARM GIRT BAR.   REMOVED AND REPLACED R-1 DOOR SLIDE AS OUTLINED IN AMM, REF 25-66.
